# SDR CHQA200900148

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 21,565 hours, 16,967 cycles
- Engine: Allsn AE3007A
- Engine time: 16,785 hours, 13,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 22542
- Condition: Discharged
- Location: Emergency Lights
- Part time: 2,670 hours, 2,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE LT AND RT OVER-WING EMERGENCY EXTERIOR LIGHTS WERE FOUND TO BE INOP.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND THE EXTERIOR LIGHTS OPERATED NORMALLY.
